Continuously deformable topological structure
Carregando...
Fonte externa
Fonte externa
Data
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Acesso restrito
Fonte externa
Fonte externa
Resumo
Some time ago, Bazeia and collaborators [D. Bazeia, J. Menezes, R. Menezes, Phys. Rev. Lett. 91 (2003) 241601], introduced a model consisting of a self-interacting scalar field, where the solitonic static configuration presents a kind of static two kinks profile. Here we present a novel model having this not much usual and interesting property. The implications, and possible advantages, of this new exactly solvable non-linear system are addressed. In particular, the consequences for some D-dimensional defects and cosmological scenarios such as the brane worlds are explored. (c) 2009 Elsevier B.V. All rights reserved.
Descrição
Palavras-chave
Topological defects, Solitons
Idioma
Inglês
Citação
Physica D-nonlinear Phenomena. Amsterdam: Elsevier B.V., v. 238, n. 8, p. 798-802, 2009.